# SDR DALA2016103007929

- Difficulty date: September 24, 2016
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,453 hours, 22,604 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR PANEL 140CF EDGES NEED CLEANED FOR CORROSION.  MAINTENANCE FABRICATED AND INSTALLED 1EA AFT CARGO FLOOR PANEL 140CF IAW DWG 453A2610 AND SRM 51-40-05.
